IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Dual to Lyapunov's Second Method for Linear Systems With Multiple Delays and Implementation Using SOS

Author(s): Matthew M. Peet
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2019
Volume: 64
Page(s): 944 - 959
ISSN (CD): 2334-3303
ISSN (Electronic): 1558-2523
ISSN (Paper): 0018-9286
DOI: 10.1109/TAC.2018.2832470
Regular:

We present a dual form of Lyapunov-Krasovskii functional which allows the problem of controller synthesis for multidelay systems to be formulated and solved in a convex manner. First, we give a... View More

Advertisement